# SDR CALA2009082700516

- Difficulty date: August 27, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 32,187 hours, 11,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A721415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE HAS FRETTING CORROSION, LOCATED APPROXIMATELY STATION 650 - 673, LBL 27 F/W OF  WHEEL WELL.  REMOVED AND REPLACED T-ANGLE REF SRM 51-40-02.
